# SDR DHL200071716D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, LIGHT CORROSION AND GOUGE ON SEAT TRACK BS 620, RBL 45.  REMOVED AND REPLACED SEAT TRACK PER B727 SRM 51-10-1 AND SRM 53-10-5, FIG 7.  MATERIAL USED; BAC 1520-792, SIZE; 40 LONG. REF: N/R 3389.
